# SDR 2012FA0000079

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N908CK
- Make and model: Cessna 340A
- Aircraft serial: 0445
- Aircraft time: 4,657 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A8150B
- Part serial: 63853
- Condition: Misrepaired
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOLLOWING INSTALLATION OF A FRESHLY OVERHAULED AUX PUMP INTO THE AIRCRAFT, A FUNCTIONAL AND PRESSURE TEST WAS PERFORMED.  THE PUMP WOULD RUN PUT ONLY PUT OUT 3 PSI. REQUIRED PSI IS 5.  FURTHER TROUBLESHOOTING PERFORMED AND THEN PUMP WOULD ONLY PUT OUT 0.5 PSI.  WHEN THE PUMP WAS REMOVED FOR INSPECTION 2 SCEWS FELL OUT OF THE PUMP INLET FITTING, AND A 1 WAS LOOSE INSIDE.  THE FOURTH SCEW OF THE SET WAS THE ONLY SCEW STILL INSTALLED.  THE PUMP WAS A A8150-B SN 63853.  8130-3 FORM TRACKING NR 15535.  THE PUMP HAD ZERO RUN TIME ON IT, ONLY WAS FUNCTION CHECKED FOLLOWING INSTALLATION AND FOUND THAT IT APPEARED TO HAVE NOT BEEN ASSEMBLED PROPERLY.
